# SDR RAIA00607029

- Difficulty date: July 20, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 15,799 hours, 15,089 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 516
- Condition: Malfunctioned
- Location: Brake System
- Part time: 15,799 hours, 15,089 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5458 - OUTBD BRAKE INOP MESSAGE.  MAINTENANCE REMOVED AND REPLACED BRAKE CONTROL VALVE.
